I have heard of opiate
users, some who are regular smokers, smoking cigarettes & that their high/nod is increased when doing so. Perhaps the nausea is from feeling TOO high when smoking on the PPT?
I have seen Heroin
users who seemed alert & talkative start smoking a cigarette & immediately start "nodding out". I'm not exactly certain by what mechanism nicotine
/tobacco increases an opiate high, but it certainly seems to! Some of the Heroin users I've seen this happen to were newer users, and they were more likely to actually vomit at this time; more experienced users, while still seemingly having their high increased, didn't usually vomit.
I don't see why the same wouldn't occur with Poppy
Pod Tea, or Opium
. Perhaps someone who's prone to this issue might just refrain from smoking cigarettes while in the "active" stage of the high? There are medications available (many over-the-counter) to counteract nausea, but they often have the side effect
of increasing the high & other side effects
of the opiate, so that's not exactly recommended unless one takes that into consideration in advance & plans accordingly (take the medications, and take less of the opiate). Sometimes it's just a histamine reaction that causes the nausea, as stated by those before me in this thread; if this is a consistent problem, the same caveats would apply - an antihistamine
could be taken in advance of the opiate to prevent some of the histamine response (itching, some of the nausea, etc), but as it can increase the high/side effects of the high (like respiratory depression - your breathing!) to a dangerous point, one has to decrease the amount of opiate taken if they are to be taken at the same time.
In addition, sometimes (especially early on in one's "opiate using career"
) one gets a large histamine response or nausea or next day headaches & such (an opiate hangover, really), because they are, in fact, taking too much of the opiate! In such a case, it would be wise to try taking a bit less & see if one gets the response one is seeking without all the negative side effects - and heck, they'll save some $$ too!
In fact, if one is getting headaches & nausea & aches the day after
, overuse should definitely be considered, and slightly (to more than slightly) smaller doses trialled if one plans to continue, to see if it helps. Otherwise, treat as any other hangover (except for the "Hair of the Dog" stuff - that's a method just BEGGING for trouble!).